# SDR 6CBA2017041417159

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N112AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1412
- Aircraft time: 3,793 hours, 3,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE FLIGHT CREW REPORTED A BURNING OIL ODOR DURING CLIMB, AFTER LANDING, THE ODOR ALSO ON FRONT LEFT SIDE OF AIRCRAFT. THE AIRCRAFT DIVERTED BACK TO DEPARTURE AND LANDED SAFELY.  CLEANED AND INSPECTED THE NR 1 AND 2 GENERATOR DRAINS FOR SIGNS OF OIL LEAKING, NONE NOTED AT THIS TIME.  DRAINED ENVIRONMENTAL CAN TO INSPECT FOR AN UNUSUAL QUANTITY, NO ABNORMALITIES NOTED.  BORESCOPED THROUGH INLET SCREEN TO CHECK THE NR 1 BEARING LEAK POINTS IAW EMM 72-20-00,  NONE NOTED AT THIS TIME.  PERFORMED A 12 MIN LEAK CHECK RUN AND TEST 7 PERFORMANCE RUN IAW AMM 12-B-71-00-00-00A-903H-A.  ALL PARAMETERS ARE WELL WITHIN LIMITS,  NO LEAKS OR DEFECTS NOTED AT THIS TIME IAW AMM 12-B-71-00-00-00A-903U-A,TEST 20.
